Computable functors and effective interpretability

Journal of Symbolic Logic 82 (1):77-97 (2017)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2017-03-26

Downloads
7 (#1,076,732)

6 months
1 (#386,040)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Alexander Melnikov
National Research University Higher School of Economics

References found in this work

Generic Copies of Countable Structures.Chris Ash, Julia Knight, Mark Manasse & Theodore Slaman - 1989 - Annals of Pure and Applied Logic 42 (3):195-205.
Definability and Computability.Yuri L. Ershov - 1998 - Studia Logica 61 (3):439-441.

Add more references

Similar books and articles

The Computable Dimension of Trees of Infinite Height.Russell Miller - 2005 - Journal of Symbolic Logic 70 (1):111-141.
Turing Computable Embeddings.Julia Knight, Sara Miller & M. Vanden Boom - 2007 - Journal of Symbolic Logic 72 (3):901-918.
Turing Computable Embeddings.F. Knight Julia, Miller Sara & M. Vanden Boom - 2007 - Journal of Symbolic Logic 72 (3):901-918.
Computable Symbolic Dynamics.Douglas Cenzer, S. Dashti & Jonathan F. King - 2008 - Mathematical Logic Quarterly 54 (5):460-469.
Derivatives of Computable Functions.Ning Zhong - 1998 - Mathematical Logic Quarterly 44 (3):304-316.
Computable Symbolic Dynamics.Douglas Cenzer, S. Ali Dashti & Jonathan L. F. King - 2008 - Mathematical Logic Quarterly 54 (5):460-469.
Finite Computable Dimension Does Not Relativize.Charles F. D. McCoy - 2002 - Archive for Mathematical Logic 41 (4):309-320.
H‐Monotonically Computable Real Numbers.Xizhong Zheng, Robert Rettinger & George Barmpalias - 2005 - Mathematical Logic Quarterly 51 (2):157-170.
Controlling Effective Packing Dimension of $Delta^{0}_{2}$ Degrees.Jonathan Stephenson - 2016 - Notre Dame Journal of Formal Logic 57 (1):73-93.